# SDR USAA951307

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 227-235
- Part time: 35,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION (PREVIOUS REPAIR NOT PER SRM), FOUND UNKNOWN DAMAGED DOUBLER, 8 INCHES BY 9.50 INCHES, BS 227 TO BS 235, S19R TO S20R.  INSTALLED DOUBLER PER SRM, REPAIRED PER SRM 53-30-3.  (X)
